| Model Number |
00-1007-R |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the capnometer was malfunctioning and there was no co2 measurement.The issue was found during bench repair.No user or patient harm.
Event or Problem Description
This report is based on information provided by a third-party service engineer and a technical product engineer has been investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that the device capnometer malfunction and there is no co2 measurement.The issue was found during bench repair.No user or patient harm.
Additional Manufacturer Narrative
Event date updated to 27apr2025.Component and conclusion code updated.